Youth Events

July Siebecker: Children's /  Youth Services Librarian (ex. 3)
Olivia Chartrand: Children's Department Assistant

contact us at: hubbardyouthroom@gmail.com or call 413-583-3408 ext. 115

 

10/19/2019

Movie & Craft/Snack: "Aladdin (2019)" & Graham Cracker Magic Carpets!

10:30am

Minecraft Club

11:00am - 1:00pm

Minecraft players of all skill levels can bring their own devices, or may use one of the library’s eight computers to build, play & create. For elementary & up.  Registration required; please click below to register.

Read more …

10/21/2019

Storytime for 3 - 5 year olds

10:00am - 11:00am

Each storytime includes about 30 minutes of stories, finger-plays, songs and games related to that week’s theme, followed by a craft project and a snack; the total storytime runs approximately 60 minutes.

Please note that when you register, you are signing up for the entire six-week session.

 

 

Read more …

10/22/2019

Sing With Me! Music Program for Preschoolers & Their Grown-ups

10:30am - 11:00am

If you have a little one who loves music, this program is for you! Join us for a half-hour of adult-&-child singing, clapping, and stomping along to favorite kids’ songs, with occasional musical instruments or accompanying books thrown in! No need to register, just drop in! Please note that adult participation is expected for this program - and it's fun!

10/23/2019

Story-and-Play for 2-3 year olds

10:00am - 11:00am

The fun, easy-going 45 minute storytime includes 15 minutes for free play, 15 minutes of stories, fingerplays & songs, and 15 minutes of craft and snacktime. Registration is required. Please note that when you register, you are signing up for the entire six-week session.

Read more …

Make Glowing Pumpkin Jars!

3:30pm - 5:00pm

Drop in to the Children’s Department to make a fun and easy seasonal decoration!

Tissue paper, peanut butter jars, black paint, some glue and a little creativity are all we need!

Make 1 or several! LED votives are supplied by the library.

Suitable for ages 3 and up.

Read more …

10/24/2019

Homeschool Meet-Up

10:00am - 11:00am

Connect with other homeschooling families, share tips & tricks, advice, stories, and possibly plan group adventures. Drop-in.

Ready-To-Read Storytime for 5 - 8 year olds

4:00pm - 5:00pm

Elementary school children are on the journey towards being readers, but they still love listening to stories, and doing so aids in literacy skills! This program is designed to support your emergent reader by sharing a sample of stories & series that are geared toward various levels of early readers, & get them excited to use their new reading skills on the sequels later. Stories are followed by a craft, and we finish up the 60 minute session with a snack.

Please click below to register.

Read more …

Pumpkin Decorating for kids!

6:30pm - 7:30pm

A special Halloween treat for ages 3 & up! Kids are invited to decorate a pumpkin with paints, pom-poms, glitter and more! Pumpkins are generously donated by Randall’s Farm. Space is limited to 30; please register online or in the Children's Department.

Note: there will also be a separate pumpkin decorating event just for middle & high schoolers on Tuesday, 10/29 from 6:00-7pm! More information & registration for the older pumpkin decorating program is here.

 

Read more …

10/25/2019

KANGAROO TIME! (new day & time!)

9:30am - 10:00am

This program is for the bounciest, wiggliest, most active little ones! Movement, music and games are mixed in with quick, interactive books for a rollicking good time, with no sitting-still required! Adult participation is expected in this program.

Please click below to register.

Read more …